MathSciNet Relay Station
MathSciNet bibliographic data
MR2948385 22A22 (43A65 46L55 54H20 58H05 81S25)
Renault, Jean Groupoid cocycles and derivations. Ann. Funct. Anal. 3 (2012), no. 2, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement